# SDR DALA14028160964

- Difficulty date: May 3, 2014
- Submitted: May 7, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HORIZONTAL STABILIZER.  CORROSION REMOVED IAW SRM 55-03-D.
